I took the plan b pill 3 months ago Now


Q: I took the plan b pill 3 months ago. Now I have a constant worried feeling and it won't stop. Could this be because my hormones are out of whack from using it? It makes me emotional because I feel not my self and nothing can make me happy and not nervous. I'm nervous for no apparent reason..


A:   Hi,
Thanks for the query.

I understand your concern.
Emergency pill can alter the hormonal balance and may lead to mood swings sometimes.
But this effect may not last for three months usually.
You didn't mention your age, usually these type of symptoms are frequently seen in perimenopausal period.
Better to rule out other possible causes of mood swings like
premenstrual syndrome or perimenopausal hormonal imbalance etc.
By clinical examination and investigations like ultrasound, gonadal hormonal profile etc, the possible cause of your problem can be identified and management can be planned accordingly.

Take care.

Comments / Follow Ups

Patient: Thank you for your answer. I'm 19. It might be just anxiety from the situation.. It makes me just feel forgetful and I can't focus right and then that makes me more worried and I just don't know how to make it go away.

Related Q&A

Q: I have weaknesses and pins and needles in my hands

Q: Hi, I have recently been diagnosed with an auto immune disease which affects my connective tissue. I have also been d...

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon